MathSciNet Relay Station
MathSciNet bibliographic data
MR2235513 92D25 (34D23)
De Leenheer, Patrick; Levin, Simon A.; Sontag, Eduardo D.; Klausmeier, Christopher A. Global stability in a chemostat with multiple nutrients. J. Math. Biol. 52 (2006), no. 4, 419–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement